# SDR TRBA20111103

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 21,407 hours, 25,583 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 141FL01D3
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AT CRUISE AT LEVEL 17000`, THEY DETECTED A THUMPING UNDER THE  PILOTS FEET FOR 20 SECONDS, THEN THE NOSE GEAR UNLOCK LIGHT ON GEAR PANEL NR 1 CAME ON FOR 15 SECONDS THEN ALL SYMPTOMS QUIT.  LIGHT & NOISE RETURNED 1 MORE TIME BRIEFLY.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NLG UPLOCK BOX LIMIT SWITCH IAW ATR JIC 32-61-00 RAI 10010. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
